Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Holzman, H.; S., Koch; A., Min 
Nicht-TUM Koautoren:
ja 
Kooperation:
national 
Titel:
Almost sure limit theorems for U-statistics 
Abstract:
We relax the moment conditions from a result in almost sure limit theory for U-statistics due to Berkes and Csaki (Stochastic Process. Appl. 94 (2001) 105). We extend this result to the case of convergence to stable laws and also prove a functional version. 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Statistics and Probability Letters 
Jahr:
2004 
Band / Volume:
69 
Heft / Issue:
Seitenangaben Beitrag:
261-269 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein